# SDR DALA2024051505243

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 73,934 hours, 27,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1507RP
- Condition: Damaged
- Location: L2 Door
- Part time: 23,548 hours, 8,336 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 UNLATCH RELEASE PIN ON ESCAPE SLIDE OF L2 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00088: ESCAPE SLIDE OF L2 DOOR WAS REMOVED AND ESCAPE SLIDE OF L2 DOOR WAS REPLACED UNDER AMDS 2566-9001-2L AND LOG PAGE 0342111. (0342657)
